# SDR DALA2015090605455

- Difficulty date: September 5, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 503-522
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS CORROSION ON ANGLE DOUBLER ON LONGERON 18R BETWEEN BS 503 AND 522. ANGLE WAS REMOVED IAW SRM 51-30-5, DUE TO EXCCESIVE CORROSION WILL BE REPLACED, NEW ANGLE WAS FABRICATED IAW SRM 53-14-2 AND BWG 9930538.  NEW ANGLE WAS TREATED AND PAINTED IAW SRM 51-10-3 PAR 14 AND 21.  REPAIR PARTS WAS INSTALLED IAW SRM 51-30-5.
